About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 521052, 8 pages
http://dx.doi.org/10.1155/2013/521052
Research Article

On Partial Complete Controllability of Semilinear Systems

Eastern Mediterranean University, Gazimagusa, North Cyprus, P.O. Box 95, Mersin 10, Turkey

Received 27 March 2013; Revised 28 May 2013; Accepted 11 June 2013

Academic Editor: Sakthivel Rathinasamy

Copyright © 2013 Agamirza E. Bashirov and Maher Jneid. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Many control systems can be written as a first-order differential equation if the state space enlarged. Therefore, general conditions on controllability, stated for the first-order differential equations, are too strong for these systems. For such systems partial controllability concepts, which assume the original state space, are more suitable. In this paper, a sufficient condition for the partial complete controllability of semilinear control system is proved. The result is demonstrated through examples.